The Open UniversitySkip to content
 

A short proof of the existence of universal functions

Mestel, Benjamin D. (2013). A short proof of the existence of universal functions. Real Analysis Exchange, 38(2) pp. 425–430.

URL: http://msupress.org/journals/issue/?id=50-21D-5C9
Google Scholar: Look up in Google Scholar

Abstract

We present a short proof of the existence of universal functions for period-doubling and critical golden-mean circle maps for all degrees of criticality d > 1. The method is based on H. Epstein's Herglotz-function technique.

Item Type: Journal Item
Copyright Holders: 2013 Michigan State University Press
ISSN: 0147-1937
Keywords: Feigenbaum; functional equation; Herglotz function; universality
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 39242
Depositing User: Benjamin Mestel
Date Deposited: 10 Jan 2014 12:00
Last Modified: 07 Dec 2018 10:20
URI: http://oro.open.ac.uk/id/eprint/39242
Share this page:

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU